# SDR DLM88081679

- Difficulty date: October 3, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 48,097 hours, 36,336 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Bent
- Location: Trim System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT LT ANTI-FLOAT TAB AT OUTBOARD AFT CORNER.  BENT LT ANTI-FLOAT TAB AT OTBD AFT CORNER WAS REPAIRED IAW OPN 1031 CARD 1196.  WEIGHT AND BALANCE WILL BE ACCOMPLISHED PER NR T0111845.
